# SDR DALA2021093005904

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 85,438 hours, 39,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 L-2 DOOR SHOWS OPEN WHEN CLOSED. CORRECTIVE ACTION: REPLACED PROX SENSOR PER A320 IPC 52-71-04. (7377626)
